# SDR FDEA202011202919

- Difficulty date: November 20, 2020
- Submitted: November 23, 2020
- Operation: Air carrier
- Aircraft: N169FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63101
- Aircraft time: 3,496 hours, 1,652 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON AFT FAIRING STA 329 FITTING HAS CRACK IN UPPER INBOARD CORNER.   ACCOMPLISHED REPAIR TO FITTING AT STA 329 ON NR 2 PYLON INBOARD SIDE, PER B767 SRM 54-52-71-2R REPAIR 4 FIG 201.
